# SDR CALA0600154

- Difficulty date: May 3, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 22,765 hours, 3,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T519OU124
- Condition: Corroded
- Location: Bs 303-325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT BS 303-325, LBL 31.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02.
